there are brown patches under my breasts which are both scaly and ichy. also the sking under my arms and inner thighs is very dark. please suggest me a good medication to make the skin lighter in those areas
The brown patches under the breasts can be due to erythrasma.Erythrasma is a chronic superficial infection of the intertriginous areas of the skin which causes brown-red macular patches. The skin has a wrinkled appearance with fine scales.
The standard therapy of erythrasma is antibiotics and antifungals because it is caused by a bacteria C minutissimum.Erythromycin is the drug of choice.
Mild steroids are helpful in reducing the inflammation associated with it. But use it only after a dermatologist’s prescription.For the dark areas,you can use skin creams like hydroquinone, azelaic acid, corticosteroids, tretinoin cream andcreams containing AHA.Apply hydroquinone cream on the scars and it should go away in a few days to months.If it still persists then you can go in for laser treatment, Chemical peeling or microdermabrasion.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts. Kind regards.
Hi! i need some help in getting an answer. For almost 3 months now, i have been getting a weird pink/brown patch that looks like fish scales under my breast. My gyno was surprised and couldn't provide an answer other than vitamin e. My doctor did suggest a mammogram which turned out to be fine, What worries me is that it started out pink and purple but now is brown and looks like its decomposing....help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.